Mumsnet hasn't checked the qualifications of anyone posting here. If you have medical concerns, please seek medical attention; if you think your problem could be acute, do so immediately. Even qualified doctors can't diagnose over the internet, so do bear that in mind when seeking or giving advice.
Is cerelle making me feel like this?(2 Posts)
I have been taking cerelle for 3 years but recently I've been having such issues with it and just want to see if anyone else has same issues.
When I first started taking it I was fine, didn't have a period for 8 months (post partum and breastfeeding) no problems.
But now I've started attributing things to the pill
I have no sex drive, weight has piled on and I struggle to lose, I feel anxious and paranoid, get scared about things happening to the people I love like my son, partner, family etc. I'm always tired, complete lack of motivation, headaches, horribly long cycle (currently 50 days) and just don't feel like myself.
I went to docs to change pill and they tried giving me rigevdon which I refused as I've had before and I took myself off it.
I've got an appt next week to see about copper coil which will mean I can stop cerelle hopefully!
I've been on Cerelle for 6 months and I feel just like you. I'd been losing weight and suddenly put weight on and found it impossible to shift. I'm exhausted constantly, as in I wake up feeling tired and I end up napping most afternoons. I don't know if it's Cerelle, but I've not changed anything else so i guess that it must be? If you look online a lot of women report similar complaints.
Join the discussion
Registering is free, quick, and means you can join in the discussion, watch threads, get discounts, win prizes and lots more.Get started »
Please login first.